# SDR ASAA0610350

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Component part number: 65505782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT CASCADE ERO 5344 RT HORIZ STAB FRONT AND REAR SPAR BUSHING INSPECTION AND REPLACEMENT DUE TO CORROSION. ERO 5334 PARTS 1 TO PART 16 AS APPLICABLE TO RT HORIZ STAB AND AS EA 5510 01235.
